# SDR 2010FA0001100

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: General aviation
- Aircraft: N330ES
- Make and model: Gulstm 690B
- Aircraft serial: 11476
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP PULLEY AND CLIP CHAFE FLAP BRACKET - ADDRESSED PREVIOUSLY IN BOTH AD98-07-17 AND SB226.
